Tough couple of days

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Apr 2007
Total Posts : 24
   Posted 10/9/2007 1:52 PM (GMT -6)   

I'm scared. I went in for an ultrasound today and the tech was doing her thing and then stopped and said “do you have any pain right here?” I did, it hurt right under my sternum. I had not notice this because it doesn’t hurt unless u put pressure on it. She said to me “is this the reason that you are here today” I said no because the doc said he just wanted to see what my liver was looking like these days. I'm scared. The result won’t be in for another day or two. My levels were great this passed summer and then I tapered down to the 9 mg of prednisone and my levels shot up and I felt crappy. So they put me back on 20 mg but I can’t deal with the emotional/mental torment that that amount puts me through. I cant handle it, I get mean and sad and paranoid and even suicidal (anyone else expressed this?) .  So as of yesterday I'm down to 15. I'm scared. I am also suppose to be taking 750 mg of Cellcept twice a day but I can’t get myself to put that in my body because no one can give me definitive answers about the damage that the med does. I'm scared and confused and angry that I'm have to deal with this. I don’t know how to deal with this. I had a good summer health wise but now its like its back to crappy feeling. sad

Thanks for listening.

Strength, Patience, & Confidence

Elite Member

Date Joined Jul 2005
Total Posts : 12014
   Posted 10/9/2007 6:24 PM (GMT -6)   
Hi,Lilacluv! So sorry you are having to go through this. Believe me, I've been there. I had hallucinations--both visual and auditory--on Prednisone. I also felt paranoid and couldn't sleep. That ended up with me finally going to an ER after 3 days. I had only taken 2 caps of Prednisone, that had been prescribed for my stepdad. Don't know the dose, but I have never taken Prednisone again and never will.

Try not to get yourself in a state of panic. The ultrasound should tell the story. If it is clear, you might want to ask for an MRI to make double-sure. I'd been having ultrasounds once a year since '93, when my hep C was diagnosed. The last one showed a very large tumor, which proved to be cancerous. I had some treatment and surgery, and am okay for now. I get scanned frequently now.

Praying that you have good results.


Pink Grandma
Veteran Member

Date Joined Nov 2006
Total Posts : 2445
   Posted 10/9/2007 9:03 PM (GMT -6)   
My thoughts and prayers are also with you LilacLuv.
Pink Grandma
Forum moderator-Hepatitis

When the going gets tough....the tough get going!

Regular Member

Date Joined Aug 2006
Total Posts : 469
   Posted 10/10/2007 6:10 AM (GMT -6)   

I"m very sorry that you are having such a rough time right now. I understand the moodiness you can have on prednisone. When I was on 20 mg's my family would tell me that I was either so hateful that it was difficult to be around me or weepy about everything (which wasn't any easier for them to deal with either), Hopefully your doctor will begin to reduce your dosage when you blood levels stablize and life will become more normal agaim.

I was unable to take cellcept as it made me experience flu-like sypmtoms and my hair began to fall out, but there are lseveral people that post on here that do take it with great success. If you can tolerate it , it would enable you to reduce your prednisone. Please try and discuss your concerns with your doctor, they may be able to help eleviate your fears.

Keep us posted and good luck.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, October 23, 2016 10:39 PM (GMT -6)
There are a total of 2,710,875 posts in 298,937 threads.
View Active Threads

Who's Online
This forum has 153493 registered members. Please welcome our newest member, PeggyJhon.
305 Guest(s), 7 Registered Member(s) are currently online.  Details
PeggyJhon, THE HAPPY TURTLE, Michael_T, ppm guy, supapfunk, couchtater, wayland

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer